Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and…

Amazon.com Price: $7.78 (as of 12/05/2022 13:24 PST- Details)

ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
ANTIHISTAMINE: Each 25 mg pill packs a powerful dose of allergy-fighting medicine

Category:

Compare to the active ingredient in Benadryl Allergy Ultratabs Tablets. Amazon Basic Care Complete Allergy Medication offers effective multi-symptom relief in simple to swallow tablets. Only one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing because of the average cold. Every tablet incorporates 25 mg of diphenhydramine HCl, an antihistamine. This allergy medicine relieves symptoms because of hay fever, or other upper respiratory allergies and the average cold. Take one dose each 4 to 6 hours. The mini-tabs are simple to swallow. This product is gluten free.

ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing because of the average cold
ANTIHISTAMINE: Every 25 mg pill packs a formidable dose of allergy-fighting medicine
MINI-TABS are simple to swallow; these small tablets be offering big relief
NIGHTTIME ALLERGY RELIEF: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you’ll be able to rest

Brand